I want to stop taking the suboxone and clonazapam, but with the fact i'm so under weight I cant, I've tried! What do I do? I want to be completly drug free!
Have you tried tapering down slowly. Most who take subs are really frightened to taper, and are convinced that any slight symptom is withdrawal if they take less suboxone and it usually isn't withdrawal. Subs will sit on the receptor sites for 3 to 5 days before a person would be able to notice that they tapered, and if you taper slowly, you won't feel it at all until you get down to 2 mgs or less daily. I hope you can hit comment and list how high a dose of subs you are on and how long you were on it, that info might help others try to answer this. Most people complain of weight gain on subs, not being unable to gain. You are a rarity. If you are interested at all, you can click my avatar or name and read my profile story, I told how I tapered off subs without wd. As you taper off it, I think you will probably be able to gain weight, if you wish to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Weight Loss/Failure to Thrive - I cat gain any weight,,im only 5'3" and I weigh 101pounds,,i have no
Posted 5 Dec 2010 • 1 answer
Posted 8 Feb 2013 • 2 answers
Posted 28 Dec 2014 • 1 answer
Posted 2 May 2016 • 2 answers